| Model Number |
0684-00-0295-01 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Off-Label Use (1494); Material Deformation (2976); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that during use of intra aortic balloon, wire was malpositioned.During adjustment iabp wire was noted to be kinked external to the patient.Iabp was stopped and decision was made to take patient back to the cath lab for femoral iabp placement and removal of the axillary iabp wire.There was no injury reported.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer, so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id: (b)(4).
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11 no decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The trend review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint record id: (b)(4).
Event or Problem Description
(b)(6).
Additional Manufacturer Narrative
Updated fields: a3a; a4; b4; b5; e1 event site city, state, postal code;g3; g6; h6 problem code; h11.
Event or Problem Description
It was reported by customer that during use of intra aortic balloon, wire was malpositioned.During adjustment iabp wire was noted to be kinked external to the patient.Iabp was stopped and decision was made to take patient back to the cath lab for femoral iabp placement and removal of the axillary iabp wire.There was restriction fill alarms, replaced the iab with femoral iabp and worked properly.There was no injury reported.
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: d7.
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.Each iab manufactured is 100% inspected and the controls put in place during the manufacturing of the iab would catch a defect and not allow non-conforming device to be released.The trend review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.